# SDR TWAA9908004

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Row 22-23
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING EMERGENCY EXIT STRIPS WERE MISSING AT ROW 22 AND 23, AND IN FRONT OF LAVS.  REPLACED THE EGRESS LIGHT POWER SOURCE (P/N 5822-2) AND THE RED LENS AT ROWS 21, 29, 32 AND 33.  LENS (P/N 0105607-301).  CHECK-C 12-15-98 MCI.
